Header

UZH-Logo

Maintenance Infos

Rate functions in the theory of large deviations


Eichelsbacher, P (1996). Rate functions in the theory of large deviations. Statistics and Probability Letters, 26(3):279-283.

Abstract

We point out that some general rate function representations in large deviation theory can be proved using Varadhan's integral lemma only.

Abstract

We point out that some general rate function representations in large deviation theory can be proved using Varadhan's integral lemma only.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1996
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:27
Publisher:Elsevier
ISSN:0167-7152
Publisher DOI:https://doi.org/10.1016/0167-7152(95)00021-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1394904
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0847.60021

Download

Full text not available from this repository.
View at publisher